# SDR CKSA97170

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND LEVEL 2 CORROSION INNER SKIN CORRODED AT FS 840 BELOW LONGERON 22L.  REPAIRED CORRODED AREA IAW AIA SKETCH AIA/E/2487 EA 97-013 A AND AIA 8110-3 DATED 1-19-97.  C-1 CHECK INSPECTION WORK CARD NUMBER 3010.  NON-ROUTINE TASK CARD NUMBER 97507.
